arrow
Volume 15, Number 2
Previous Issue Next Issue

C. L. Wang & Z. Y. You

J. Comp. Math., 15 (1997), pp. 97-104.

Preview Full PDF 524 5634 Abstract

X. Li & B. Y. Guo

J. Comp. Math., 15 (1997), pp. 105-126.

Preview Full PDF 545 5821 Abstract

P. W. Zhang

J. Comp. Math., 15 (1997), pp. 127-137.

Preview Full PDF 537 5625 Abstract

D. L. Hu & D. Y. Cai

J. Comp. Math., 15 (1997), pp. 138-148.

Preview Full PDF 523 5796 Abstract

X. C. Liu

J. Comp. Math., 15 (1997), pp. 149-158.

Preview Full PDF 533 5631 Abstract

Y. P. Lin

J. Comp. Math., 15 (1997), pp. 159-178.

Preview Full PDF 541 5621 Abstract

G. P. He, B. Q. Diao & Z. Y. Gao

J. Comp. Math., 15 (1997), pp. 179-192.

Preview Full PDF 563 5649 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard